American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] John Steel and Stuart Zoble. Determinacy from strong reflection. Trans. Amer. Math. Soc. 366 (2014) 4443-4490.
Abstract, references, and article information   
View Article: PDF

[2] Gabriel Debs and Jean Saint Raymond. Effective refining of Borel coverings. Trans. Amer. Math. Soc. 361 (2009) 2831-2869. MR 2485410.
Abstract, references, and article information   
View Article: PDF

[3] Gabriel Debs and Jean Saint Raymond. Compact covering mappings between Borel sets and the size of constructible reals. Trans. Amer. Math. Soc. 356 (2004) 73-117. MR 2020025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William Mitchell. A measurable cardinal with a closed unbounded set of inaccessibles from $o(\kappa)=\kappa$. Trans. Amer. Math. Soc. 353 (2001) 4863-4897. MR 1852085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. Schimmerling and J. R. Steel. The maximality of the core model. Trans. Amer. Math. Soc. 351 (1999) 3119-3141. MR 1638250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William J. Mitchell. Definable singularity . Trans. Amer. Math. Soc. 327 (1991) 407-426. MR 1036006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Menachem Magidor. Representing sets of ordinals as countable unions of sets in the core model . Trans. Amer. Math. Soc. 317 (1990) 91-126. MR 939805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. Mitchell. Applications of the covering lemma for sequences of measures . Trans. Amer. Math. Soc. 299 (1987) 41-58. MR 869398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Amer Bešlagić. A Dowker product . Trans. Amer. Math. Soc. 292 (1985) 519-530. MR 808735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. Stephen Watson. Separation in countably paracompact spaces . Trans. Amer. Math. Soc. 290 (1985) 831-842. MR 792831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Uri Abraham. A minimal model for $\neg{\rm CH}$: iteration of Jensen's reals . Trans. Amer. Math. Soc. 281 (1984) 657-674. MR 722767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sy D. Friedman. Uncountable admissibles. I. Forcing . Trans. Amer. Math. Soc. 270 (1982) 61-73. MR 642330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Pincus and J. D. Halpern. Partitions of products . Trans. Amer. Math. Soc. 267 (1981) 549-568. MR 626489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sy D. Friedman. $\beta $-recursion theory . Trans. Amer. Math. Soc. 255 (1979) 173-200. MR 542876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1